REAL

Some inequalities of anti-invariant Riemannian submersions in complex space forms

Gündüzalp, Yilmaz and Polat, Murat (2022) Some inequalities of anti-invariant Riemannian submersions in complex space forms. Miskolc Mathematical Notes, 23 (2). pp. 703-714. ISSN 1787-2413

[img]
Preview
Text
3883.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 16 Nov 2022 08:46
Last Modified: 16 Nov 2022 08:46
URI: http://real.mtak.hu/id/eprint/153586

Actions (login required)

Edit Item Edit Item